Posted by Cin on February 19, 2001, at 11:37:00
In reply to Why do you think it is effexor ?, posted by danf on February 18, 2001, at 23:55:02
> You have discontinued Ambien... cold turkey..
> That is much more likely to be the cause of the mood changes...
> plus if you have added any of the promethazine... it is more or less ( Thorazine ) a major trank... with all that goes with that... even tho it is commonly used for nausea
> you are playing with poly-pharmacy.. not a single med side effect.
I'm sorry but I am not playing any poly-pharm.....I was given these drugs by my gp to take....the phenegran I take often when I need it for nausea......So all of them have been in my system except for the Effexor for a number of years....The Ambien I have been off of off and on for a year....I have often ran out of it and it hasn't really affected my mood swings....These are sharp leave me alone, don't touch me and what are you looking at?...I hate you mood swings.
I don't know if it is the Effexor for sure....It could just be that it's TTOTM (I never know not regular)...But I have terrible mood swings at that time.
I really like the Effexor and how it made me feel the first couple of weeks except for the side affects of getting used to it....I didn't have the What if's?....You think maybe?...Horrible thoughts running thru my head that has somewhat crept back in these last few days....It's an emotional rollercoaster...I really think the Effexor will help lift me out of this deep darkness of domb(sp) pit I was in....I know it will take time....I guess what I was asking is when did you or anyone taking Effexor realize the dose you were given is not enough and what let you know this.
Thanks very much for your input....I will bring the maybe's up with my GP on Thursday.